On finitely-valued inference systems

Studia Logica 61 (1):149-169 (1998)
Abstract
A proof-theoretical analysis of finite-valuedness in the domain of cumulative inference systems is presented.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1005090516356
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,727
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
15 ( #325,293 of 2,197,333 )

Recent downloads (6 months)
1 ( #299,047 of 2,197,333 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature